Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Geoffrey Grimmett
Title: Probability on graphs: random processes on graphs and lattices
Additional book information Institute of Mathematical Statistics Textbooks, Vol. 1, Cambridge University Press, Cambridge, 2010, xii+247 pp., ISBN 978-0-521-14735-4, US$38.99, paperback

References [Enhancements On Off] (What's this?)

Review Information

Reviewer: David Aldous
Affiliation: University of California, Berkeley
Journal: Bull. Amer. Math. Soc. 51 (2014), 173-175
PII: S 0273-0979(2013)01428-9
Published electronically: July 26, 2013
Review copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia